# SDR SIMA201017204

- Difficulty date: June 18, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 17,009 hours, 12,651 cycles
- System (JASC): 4960 · APU Controls
- Part: Switch
- Part number: W9003R
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FOR FLIGHT 3716 AFTER PUSHBACK THE AUXILLIARY POWER UNIT SHUTDOWN BY ITSELF AND SMOKE WAS REPORTED BY 2 PASSENGERS SITTING IN SEATS 18A AND 18B. THE AIRCRAFT WAS REMOVED FROM SERVICE. REMOVED AND REPLACED THE AFT AUXILLIARY POWER UNIT REMOTE SWITCH IAW AMM 4-43-03. THE OPERATIONAL TEST FOUND THE AUXILLIARY POWER UNIT OIL WAS OVERSERVICED. SERVICED THE AUXILLIARY POWER UNIT OIL IAW AMM 12-13-49. RAN THE AUXILLIARY POWER UNIT FOR 1 HOUR WITH NO SMOKE PRESENT. THE AIRCRAFT WAS RETURNED TO SERVICE.
